CureZone   Log On   Join
Re: don't mean to be a damper, but getting worse
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


Google Advertisement
jpron Views: 2,045
Published: 9 years ago
 
This is a reply to # 1,900,822

Re: don't mean to be a damper, but getting worse


1. Do you take any of the following?

- The two B-Vitamins, B12 or Folate.

- Do you take Fish Oil?

- Vitamin D?

- Calcium?

(As these can and do cause/add to anxiety with some people.)

2. How is your diet? High Histamine foods (Tomato, Aged Cheese, Wine, Smoked Meat, Avocado, Sauerkraut, .....etc....)

3. Have you tried other anti-histamines?

4. Have you tried 5-HTP or Tyrosine OR BOTH to increase Serotonin? (Obviously NOT good to take while on a Pharmaceutical Anti-Depressant)

5. Have you tried GABA (in the form PharmaGABA), or Vitamin B3 (In the form Niacinamide) - Also to Reduce Anxiety.

6. Are you still certain the Anti-Depressant is helping and not causing/contributing the Anxiety? Have you tried to switch to St. John's Wort instead?

7. Do you keep a list of your good/bad days and what you have taken to see if there are any patterns?

Hang in there, you will figure it out. I'm only asking questions that have helped myself or others - this is by no means complete or perfect.




 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.719 sec, (1)